Jump to content



Photo

Withdrawal Symptoms, What Is Happening?


  • Please log in to reply
2 replies to this topic

#1 Rigidneophyte

Rigidneophyte

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 06 December 2018 - 12:36 AM

I started taking cymbalta in August 2018. After a few months I decided that trying to live with all the different interactions was not possible. I ran out of medication and have not gotten it filled, mostly due to finances. I was taking 30mg.
Everything was pretty ok for a week, some trouble sleeping. Now I cannot sleep through the night. The skin pricking feeling is rough, but the biggest problem is the dreams. I seem to be in some sort of sleep paralysis or something. In my dreams I'm in my bed trying to sleep, then try to wake myself up. Whenever I try to sit up in my dream I'll get an intense dull pain in my head, like when you stand up to fast but slightly more painful. Like suddenly all the fluid in your body is in your head and it's hard to move and the pressure has increased.
My son woke me up the other night and I was completely disoriented. Does anything help with these symptoms? It's only been a week or so. I'll probably go back on the medication for a bit, but especially after these symptoms. I want to get off of it. My doctor didnt tell me anything about this. I have nerve damage so the pin pricking is terrible. I'm so frustrated.
I havent been on it long, should I just try to manage the withdrawal at this point or go back on the medication? I have klonopin prescribed as well as adderall for ADHD and anxiety, do those help with the symptoms? I'm aware people cannot give me medical advice, I'm just wondering what people experiences are and if anyone had been through something similar l. What worked, what didnt?

#2 juli

juli

    Good Friend

  • Site Supporter
  • 131 posts

Posted 06 December 2018 - 12:47 AM

Hi R,

Welcome to the site.  There are many wonderful people here that will help you get through this Cymbalta stuff.  What you are experiencing is very common for people who go off of the drug too quickly.  Most people need to go off of it very slowly, in fact, this site recommends a very easy to follow taper process.

Since you are a couple weeks into your withdrawl and are at the point where it is unsustainable for you I believe that Fishinghat (the resident expert) will suggest that you go up on the Cymbalta in small increments to the point where you feel stable and then do a slow taper from there.

I am sorry that you are suffering but know that you will be feeling back to yourself soon.

Juli


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,740 posts
  • LocationMissouri

Posted 06 December 2018 - 09:39 AM

Welcome RN

Juli is exactly right. Get a 1 month prescription filled and count the little tiny beads inside. Take around 5 beads and see how you feel 24 hours later. Increase by 5 beads each day until you are tolerable. Don't go up any m ore than you have too otherwise it is just that much farther to drop alter.

I would suggest a good omega 3 which is high in epa and dha as these seem to help the brain the most.

"I have klonopin prescribed as well as adderall for ADHD and anxiety, do those help with the symptoms?"

The klonopin should help but be careful and use it sparingly as it is very addictive and can have a nasty withdrawal itself. Also, research shows that when coming of a snri or ssri one should come off the Adderall first as it can make the withdrawal worse. In your case though you need it for ADHD so I see why your dr left you on it.

There is a couple prescription meds that can help as well that are NOT addictive and have no withdrawal. They are clonidine and hydroxyzine. They have helped me enough that I do not need to take a benzo anymore. How long you been on the klonopin and how often do you normally take it?

Please feel free to ask any questions and hang in there. We will get through this together.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users